# SDR 95ZZZZ254

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: L3 Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, L3 DOOR FRAME LOWER SILL PLATE HAS CORROSION.  REMOVED DAMAGED AREA, TREATED, FABRICATED AND INSTALLED REPAIR PER SRM 53-21-00.
